Home

 

Recent Issues

Volume 48

1

 

 

 

Volume 47

1

2

3

4

Volume 46

1

2

3

4

Volume 45

1&2

3

4

Volume 44

1

2

3

4

Past Issues

 

The Journal

Cover

Aims and Scope

Subscription Information

Editorial Board

Instructions for Authors

Contact Us

 

 

 

 

 

 

 

CONTENTS

Volume 39, Number 4, 2011

 


 

Weighted Sharp Boundedness for Multilinear Commutators of Singular Integral on Spaces of Homogeneous Type
Zhu Yusen and Liu Lanzhe

PDF

381

An Algorithm for Solving Quadratic Fractional Program with Linear Homogeneous Constraints
A. Khurana and S. R. Arora

PDF  

391

A kind of Random Deviation Theorems for Stochastic Sequence on Random Selection Systems and Laplace Transforms
Kangkang Wang

PDF

405

On Codes Defined by Binary Relations Part II: Characterizations and Maximality
Do Long Van and Kieu Van Hung

PDF

425

Vector-Pseudodifferential Operators Related to Orthogonal Expansions of Generalized Functions and Applications to Systems of Dual Series Equations
Nguyen Van Ngoc

PDF

443

Extinction of Species in Discrete Models of Lotka-Volterra Type with Infinite

Delay

Trinh Tuan Anh and Pham Minh Thong

PDF

465

Domain Decomposition Method for Elliptic Interface Problems

Dang Quang A, Truong Ha Hai and Vu Vinh Quang

PDF

485

Contents for Volume 39

501

 

 

Established by Vietnam Academy of Science and Technology & Vietnam Mathematical Society

Published by Springer since January 2013